66413members
349978posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole and bone thinning

8 REPLIES 8
Highlighted
Member

Re: Letrozole and bone thinning

Yes. I take vit d and have to say it does affect my stomach. I usually take it before food in the morning an hour or so after my letrozole. 

Highlighted
Member

Re: Letrozole and bone thinning

Hi, I take Theical D3 once a day. After 3 years on letrozole I am osteopenic. I have also been started on alendronic acid. I should be able to stop them when I come off letrozole next year depending on my dexa scan. I was advised then to just continue vitamin d supplements.

I’m not so keen on the chalky Theical but it doesn’t upset my stomach. 

Best wishes x

 

 

Highlighted
Community Champion

Re: Letrozole and bone thinning

Hi Annie

No, I've got them on prescription. 

Turns out the calcium tablets are the ones I've had before, and they just give me diarrhoea. Haven't tried again yet! Let me know what brand you are given and how you get on with them.

Sue xx 

Highlighted
Community Champion

Re: Letrozole and bone thinning

Hi Sue, just been tested and awaiting results. My Onco is going to prescribe so it will be interesting to see what, if anything, I get. You aren’t buying these, are you? X

Highlighted
Community Champion

Re: Letrozole and bone thinning

Thanks Ladies x

Highlighted
Member

Re: Letrozole and bone thinning

Pa. Two twice daily and usually morning,, xxx

Highlighted
Member

Re: Letrozole and bone thinning

Hey hey how you all 

I'm currently on lethrzole but not for long, I'm. On Calcium d3 twice daily and they just taste of. Sweets. I'm. Currently awaiting to start Denosumab but that's why I'm. Ion calcium. Tablets to get them calcium. Up. Xxxc

Highlighted
Member

Re: Letrozole and bone thinning

Hi Sue C.  I am on Anastrozole which I have been taking for a year now I was also prescribed Evacal D3 1500mg/400iu  Which I take 2 a day one morning one evening usually after food but find it doesn't really make any difference with or without food, I don't find that they upset my stomach and as I have a stoma  that is good going for me. I was also prescribed bisphosphonates  which were horrendous causing me abdominal pain and diarrhoea so had to stop them. I have just had my first Denosumab prolia injection which at the moment seems ok side effects wise. Hope you find this helpful but everyone is so different where side effects are concerned.  Fezzy1952 

Highlighted
Community Champion

Letrozole and bone thinning

Hi Ladies

Having taken letrozole for nearly 3 years now, I have bone thinning in my hips. I get pain and muscle weakness in my hips and back. It has been suggested to me to take calcium/vit D tablets, but I find they upset my stomach. Is there anyone who is also taking these supplements? What brand do you take and how do you take them ie time of day, with or without food etc?

Thanks in advance 

Sue xx